# SDR AALA200801655

- Difficulty date: June 18, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PTY INFLIGHT T2110/18JUN LIM TO MIA.  CREW REPORTED UNWANTED FUEL TRANSFER IN FLIGHT.  LANDED PTY WITHOUT INCIDENT.  FOUND O-RING DAMAGED AND SPLIT AT LEFT INNER PUMP NUMBER ONE FUEL FEED OUTLET MANIFOLD.  REPLACED O-RING AT LT INNER PUMP NR ONE FUEL FEED OUTLET MAINFOLD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
